MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; EQ788-DWHT,ENZO Q 7

GN HEARING A/S GN RESOUND; EQ788-DWHT,ENZO Q 7
Model Number EQ788-DWHT,ENZO Q 7,GN RESOUND
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Skin Irritation (2076); Partial Hearing Loss (4472)
Date of Event 09/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We will not be able to finalize investigation in time for the 30 day time limit, why this is an initial report.
 
Event or Problem Description
As reported by local customer service: pt.Heard one "loud pop"; daughter was nearby and removed aid from pt's ear.Daughter lives with pt ,and said she could hear the pop, also.Apparently happened first thing in the morning when pt got up for coffee, and hasn't occurred since.Daughter provided the details for this case & said that it was painful for her mom, but didn't cause any lasting effects, nor did she see a doctor for it.Aid will be sent in, and needs to be routed to q.E.Will discuss with her isr about sending out a replacement eq788, and hcp is fitting her with a loaner.Complaint created.Comment by corporate quality: we will not be able to finalize investigation in time for the 30 day time limit, why this is an initial report.
 
Event or Problem Description
As reported by local customer service: pt.Heard one "loud pop" - daughter was nearby and removed aid from pt's ear.Daughter lives with pt and said she could hear the pop, also.Apparently happened first thing in the morning when pt got up for coffee, and hasn't occurred since.Daughter provided the details for this case & said that it was painful for her mom, but didn't cause any lasting effects, nor did she see a doctor for it.Aid will be sent in and needs to be routed to q.E.Will discuss with her isr about sending out a replacement eq788, and hcp is fitting her with a loaner.Complaint created.Comment by corporate quality: we will not be able to finalize investigation in time for the 30 day time limit, why this is an initial report.Final report concludsions can be found in h10 manufacturers narrative.
 
Additional Manufacturer Narrative
We will not be able to finalize investigation in time for the 30 day time limit, why this is an initial report.Final report with conclusion.The case has been reviewed from a clinical perspective.Customer service reported: pt heard one loud pop daughter was nearby and removed hearing aid immediately.Daughter heard the pop as well, and it was reported that the occurrence had not happened again.Daughter reported that it was painful for her mother, but no lasting effects and a medical evaluation was not pursued.Eq788 will be send in and routed to qe.No additional information was provided.Ea investigation results: no errors found/reported.Device workas intended by design.Clinical evaluation of the event: it was reported to customer service that the end user and the daughter both heard a loud pop from the hearing instrument.Although transient, the daughter reported that it was painful for her moth, and that no lasting effects were observed or medical evaluation pursued.Based on the case description the issue could be a defect microphone or a to feedback.Unfortunately, without further information, the cause cannot be certain.Clinical conclusion on the case is that even though transient and painful, the device is unlikely likely to harm residual hearing.Clinical evaluation according to 0378040 clin eval plan&rpt,ha&tsg and 0378050 clin eval plan&rpt,fsw: there are no new clinical aspects (e.G.Unforeseen use or clinical conditions) discovered from this event.Therefore, it is concluded that the current clinical evaluation and risk/benefit conclusions herein are sufficient.Conclusion.According to investigation of returned device and the clinical evaluation, it was concluded that the returned device work as intended by design and no malfunction was observed and that the clinical conclusion on the case is that even though the sound was transient and painful and uncomfortable, the device/event is unlikely to harm the residual hearing of the patient and would not likely harm it should the event recur.Case therefore found to be not reportable.

Brand Name
GN RESOUND
Common Device Name
EQ788-DWHT,ENZO Q 7
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, copenhagen 2750
DA  2750
MDR Report Key10746511
Report Number3005650109-2020-00041
Device Sequence Number11627344
Product Code OSM
UDI-Device Identifier05708296181636
UDI-Public05708296181636
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberEQ788-DWHT,ENZO Q 7,GN RESOUND
Device Catalogue Number21263705
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/29/2020
Supplement Date Received by Manufacturer09/29/2020
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;